Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > Mother and Baby Needs > Baby Health and FirstAid > Cough, Cold and Flu Medicine >
Little colds multi symptoms cold relief liquid, Baby Health and Hygiene

Little Colds Drops More items by this brand

Reward Points on this item:4  ?

Quantity:


Need Help? 800-361-2028

Little colds multi symptoms cold relief liquid - 1 oz

Little Colds Multi Symptoms Cold Relief Liquid safely and gently relieves stuffy noses, coughs, fever and pain.
Share Your Review: Write a review
Retail: $5.67 Our Price:$4.40 You Save: $1.27 (22.4%)
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    • UPC : 756184160558
    Little colds multi symptoms cold relief liquid - 1 oz

    great tasting formula. Safely and gently relieves stuffy noses, coughs, fever and pain. Dye free, Non Staining, No Alcohol, saccharian. Natural Berry Flavor.

    Recommended for reduction of fever and the temporary relief of these cold symptoms:

    • Coughs.
    • Nasal Congestion.
    • Minor Aches & Pains.
    • Sore Throat.
    • Headaches.

    Active Ingredients

    Each dropperful (1mL) contains 80mg Acetaminophen, 2. 5mg Dextromethorphan HBr, 1. 25mg Phenylephrine HCl USP.

    Inactive Ingredients

    Citric acid, glycerin, high fructose corn syrup, natural flavors, PEG, propylene glycol, purified water, sodium benzoate, sucralose.

    For accurate dosing, only use the enclosed dropper and follow all dosing instructions. All doses should be taken by mouth only and may be repeated every 4-6 hours. Not to exceed 4 doses in a 24 hour period.

    Do not exceed recommended dosage. Do not use with other products containing decongestants unless otherwise directed by your physician. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a physician. If symptoms do not improve within 7 days or are accompanied by a fever, consult a physician.

    A persistent cough may be a sign of a serious condition. If symptoms persist for more than one week, or tend to recur or are accompanied by fever, rash or persistent headache, consult a physician.

    Do not give this product for persistent or chronic cough such as occurs with asthma or if cough is accompanied by excessive phlegm (mucous) unless directed by a physician. Do not give this product to a child that has heart disease, high blood pressure, thyroid disease, or diabetes unless directed by a physician.

    Shipping Weight : 0.10 lb

    STORE FEATURES: We stock and ship Genuine, new and manufacturer direct products. We don't sell used, expired, knock offs or copies.

    • Heavy weight items above 10 LBs are not eligible for Free Shipping.
    • Almost All Domestic Orders over $79 gets Free Shipping with in USA by ground. * Conditions apply.
    • 30 day Return & 7-Day Refund policy (see policy pages for details).
    • We respect your privacy. Hence we do not Spam your mail box.
    • Add more to your shopping cart and get shipping discounts.
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Read Your Store Reviews
    call Us
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2013. All Rights Reserved by myotcstore.com Terms & Conditions